# SDR AALA2019121769002

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 13,364 hours, 1,408 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Card
- Part number: 866CE04Y11
- Part serial: 866C15676
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS MULTIPLE STS MSGS IN CRZ, FLAP EMCU PWR, CRUISE FLAPS DISAGREE, FLAPS SECONDARY FAIL, ELEC P200  PANEL, CARGO FWD EXHAUST FAN, INTERGRATED CLG RECIRC AIR . MAINTENANCE REPORTS MSG 24-20623 P200 ELCU (P) CARD M2409018 SLOT POSN 5 REPLACED AND TESTED SATISFACTORY IAW AMM 24-09-04-320A. FIM MSG 24-29804, AIRCRAFT POWER RESTART, PROCEDURE COMPLETED. FLAP HIGHLIFT TEST COMPLETED IAW FIM 27-22713 MSG, ALL OPS NORMAL. EDAS SYSTEM TEST COMPLETED SATISFACTORY IAW FIM 27-20-F4-15A-421A.
